Positive solutions of semi-linear elliptic problems via Krasnoselskii type theorems in cones and Harnack’s inequality

Abstract

In this paper a new version of Krasnoselskii’s fixed point theorem in cones, together with a global weak Harnack inequality for nonnegative superharmonic functions are used to investigate the existence of positive solutions of the Dirichlet problem for semi-linear elliptic equations.

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

positive solution; fixed point theorem in cones; elliptic boundary value problem; weak Harnack inequality.

Paper coordinates

R. Precup, Positive solutions of semi-linear elliptic problems via Krasnoselskii type theorems in cones and Harnack’s inequality, in “Mathematical Analysis ans Applications”, eds. V. Radulescu and C. Niculescu, Amer. Inst. Physics, AIP Conference Proceedings, vol. 835, 2006, 125-132. https://doi.org/10.1063/1.2205042

PDF

About this paper

Journal

Mathematical Analysis and Applications

Publisher Name

 American Inst. of Physics

Print ISSN

ISBN:0735403287
ISBN:978-0735403284

Online ISSN

MR2258649.

google scholar link

2006

Related Posts